Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43744
Title: Asymptotic dynamics on a singular chemotaxis system modeling onset of tumor angiogenesis
Authors: Wang, ZA 
Xiang, Z
Yu, P
Keywords: Chemotaxis
Decay estimates
Energy estimates
Global well-posedness
Tumor angiogenesis
Issue Date: 2016
Publisher: Academic Press
Source: Journal of differential equations, 2016, v. 260, no. 3, p. 2225-2258 How to cite?
Journal: Journal of differential equations 
Abstract: The asymptotic behavior of solutions to a singular chemotaxis system modeling the onset of tumor angiogenesis in two and three dimensional whole spaces is investigated in the paper. By a Cole-Hopf type transformation, the singular chemotaxis is converted into a non-singular hyperbolic system. Then we study the transformed system and establish the global existence, asymptotic decay rates and diffusion convergence rate of solutions by the method of energy estimates. The main novelty of our results is the finding of a hidden interactive dissipation structure in the system by which the energy dissipation is established.
URI: http://hdl.handle.net/10397/43744
ISSN: 0022-0396
DOI: 10.1016/j.jde.2015.09.063
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
Citations as of Aug 20, 2017

Page view(s)

39
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.